Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On primary Banach spaces


Authors: P. G. Casazza, C. A. Kottman and Bor-Luh Lin
Journal: Bull. Amer. Math. Soc. 82 (1976), 71-73
MSC (1970): Primary 46B15
DOI: https://doi.org/10.1090/S0002-9904-1976-13961-4
MathSciNet review: 0397362
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Dale Alspach, P. Enflo and E. Odell, On the structure of separable Lp spaces, 1 < p < ∞ (to appear).
  • 2. Dale Alspach and Y. Benjamini, On the primariness of C(K) where K is a countable compact metric space (in preparation).
  • 3. P. G. Casazza and Bor Luh Lin, Projections on Banach spaces with symmetric bases, Studia Math. 52 (1974), 189–193. MR 0350384
  • 4. B. S. Mitjagin, The homotopy structure of a linear group of a Banach space, Uspehi Mat. Nauk 25 (1970), no. 5(155), 63–106 (Russian). MR 0341523
    I. Edelstein, B. Mitjagin, and E. Semenov, The linear groups of 𝐶 and 𝐿₁ are contractible, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 18 (1970), 27–33 (English, with Loose Russian summary). MR 0341524
    I. Edelstein, B. Mitjagin, and E. Semenov, Letter to the editors: “The Linear groups of 𝐶 and 𝐿₁ are contractible” (Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 18 (1970), 27-33), Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 18 (1970), 213. MR 0341525
    B. S. Mitjagin and I. S. Èdel′šteĭn, The homotopy type of linear groups of two classes of Banach spaces, Funkcional. Anal. i Priložen. 4 (1970), no. 3, 61–72 (Russian). MR 0341526
  • 5. Joram Lindenstrauss, On complemented subspaces of 𝑚, Israel J. Math. 5 (1967), 153–156. MR 0222616, https://doi.org/10.1007/BF02771101
  • 6. Joram Lindenstrauss, Decomposition of Banach spaces, Proceedings of an International Symposium on Operator Theory (Indiana Univ., Bloomington, Ind., 1970), 1971, pp. 917–919. MR 0405074, https://doi.org/10.1512/iumj.1971.20.20079
  • 7. J. Lindenstrauss and A. Pełczyński, Contributions to the theory of the classical Banach spaces, J. Functional Analysis 8 (1971), 225–249. MR 0291772
  • 8. A. Pełczyński, Projections in certain Banach spaces, Studia Math. 19 (1960), 209–228. MR 0126145
  • 9. F. D. Ramsey, On a problem of formal logic, Proc. London Math. Soc. 30 (1929), 338-384.
  • 10. Ivan Singer, Bases in Banach spaces. I, Springer-Verlag, New York-Berlin, 1970. Die Grundlehren der mathematischen Wissenschaften, Band 154. MR 0298399

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46B15

Retrieve articles in all journals with MSC (1970): 46B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13961-4